# SDR DLM88992368

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Contaminated
- Location: Fuselage
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: I

## Discrepancy

CABIN COMPLETELY DEPRESSURIZES ON DESCENT THROUGH 4000 FT.  NO LIGHTS ASSOCIATED.  AUTO 1 SELECTED WITH CORRECT  ALTIMETER AND FIELD ELEVATION.  FOUND DEBRIS IN PRESSURE RELIEF VALVE.  CLEARED SAME.
